Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have been passing out for long, going through menopause. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I have been passing out for 6 years and think I'm going through menopause could that be the cause because it seems to happen when I'm on it
Posted Mon, 28 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Shoaib Khan 49 minutes later
Brief Answer:
Yes, fatigue is a symptom that can cause faiting

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing in.

Fatigue is a symptom of menopause ma'am, and fatigue can result in fainting spells or even just give the feeling of wanting to pass out. At the age of 43, this could be attributed to menopause. But as mentioned, you have been experiencing this since the last 6 years, so it would be best to get yourself checked as well ma'am.

If your central nervous system, cardiac and coagulation profiles are all normal, then we can attribute your passing out spells to menopause.

I hope this information helps. Please feel free to write back to me for any further clarifications, I would be more than happy to help.

Take care ma'am.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor